Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Smoking weed, dizziness, seeing stuff weird, ringing in my ear, and sick to my stomach, brain feels foggy, cure

I smoked weed for the second time on Wednesday morning at around 6am. I made a huge mistake and I feel bad about it. I felt dizzy, seeing stuff weird, ringing in my ear, and sick to my stomach , The first time I smoked I felt fine by the way. I feel a lot better today, Saturday, but I m worried that it might have been K2 or a bad strain. I also feel a little bit off, and my brain feels foggy and I feel like I m a little sick but I m dressed warm. I also took my temperature in my ear and it was lower than normal the first two times I tried (around 95-96) but the third time it was 98.0. I m scared but when I don t think about it I m good for the most part. Thanks!
Asked On : Wed, 23 May 2012
Answers:  1 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response
welcome to healthcaremagic

the effect of 'weed' will wear off over time and you should be not really worried

Answered: Wed, 23 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor